| Catalog Number |
3910-600-062 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the anchor broke during the procedure.The anchor was removed.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: during a rotator cuff repair by arthroscopy, while pulling the threads one by one through the knotless reelx anchor to begin inserting them, one of the prongs of the holes through which the threads pass broke.As a result, the anchor was removed and replaced with another one.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) hard bone, 3) incorrect angle of attack (too steep/shallow), 4) no pilot hole prepared in the event of hard bone, 5) incorrect instrumentation used to prepare pilot hole.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.